# SDR AALA20100410SFO01

- Difficulty date: April 9, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 69,581 hours, 11,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS LEFT SIDE FROM AFT OF 17B TO 24B OUT.  REPLACED BATTERY PACK AT 23B FOR EMERGENCY EXIT LIGHTS.  OPS CHECKED NORMAL.
